Share This Article:

New Unique Common Fixed Point Results for Four Mappings with Ф-Contractive Type in 2-Metric Spaces

Abstract Full-Text HTML XML Download Download as PDF (Size:184KB) PP. 734-737
DOI: 10.4236/am.2012.37108    3,090 Downloads   5,507 Views   Citations

ABSTRACT

In this paper, some new unique common fixed points for four mappings satisfying Ф-contractive conditions on non-complete 2-metric spaces are obtained, in which the mappings do not satisfy continuity and commutation. The main results generalize and improve many well-known and corresponding conclusions in the literatures.

Conflicts of Interest

The authors declare no conflicts of interest.

Cite this paper

Y. Piao and Y. Jin, "New Unique Common Fixed Point Results for Four Mappings with Ф-Contractive Type in 2-Metric Spaces," Applied Mathematics, Vol. 3 No. 7, 2012, pp. 734-737. doi: 10.4236/am.2012.37108.

References

[1] Y. J. Piao, G. Z. Jin and B. J. Zhang, “A Family of Selfmaps Having an Unique Common Fixed Point in 2-Metric Spaces,” Journal of Yanbian University (Science Edition), Vol. 28, No. 1, 2002, pp. 1-5.
[2] H. S. Yang and D. S. Xiong, “A Common Fixed Point Theorem on p-Metric Spaces,” Journal of Yunnan Normal University (Science Edition), Vol. 21, No. 1, 2001, pp. 9-12.
[3] S. L. Singh,, “Some Contractive Type Principles on 2Metric Spaces and Applications,” Mathematics Seminar Notes (Kobe University), Vol. 7, No. 1, 1979, pp. 1-11.
[4] Y. J. Piao and Y. F. Jin, “Unique Common Fixed Point Theorem for a Family of Contractive Type Non-Commuting Selfmaps in 2-Metric Spaces,” Journal of Yanbian University (Science Edition), Vol. 32, No. 1, 2006, pp. 1-3 (in Chinese).
[5] Y. J. Piao, “A Family of Quasi-Contractive Type NonCommutative Self-Maps Having an Unique Common Fixed Point in 2-Metric Spaces,” Journal of Heilongjiang University (Science Edition), Vol. 23, No. 5, 2006, pp. 655-657 (in Chinese).
[6] Y. J. Piao, “Unique Common Fixed Point for a Family of Self-Maps with Same Type Contractive Condition in 2Metric Spaces,” Analysis in Theory and Applications, Vol. 24, No. 4, 2008, pp. 316-320. doi:10.1007/s10496-008-0316-9
[7] Y. J. Piao, “Unique Common Fixed Point for a Family of Self-Maps with Same Quasi-Contractive Type Condition in 2-Metric Space,” Journal of Nanjing University (Mathematical Biquarterly), Vol. 27, No. 1, 2010, pp. 82-87 (in Chinese).
[8] Y. J Piao, “Uniqueness of Common Fixed Point for a Family of Mappings with -Contractive Condition in 2Metric Spaces,” Applied Mathematics, Vol. 3, 2012, pp. 73-77. doi:10.4236/am.2012.31012
[9] M. Abbas and G. Jungck, “Common Fixed Point Results for Noncommuting Mappings without Continuity in Cone Metric Spaces,” Journal of Mathematical Analysis and Applications, Vol. 341, No. 1, 2008, pp. 416-420. doi:10.1016/j.jmaa.2007.09.070
[10] Y. Han and S. Y. Xu, “New Common Fixed Point Results for Four Maps on Cone Metric Spaces,” Applied Mathematics, Vol. 2, 2011, pp. 1114-1118. doi:10.4236/am.2011.29153
[11] C. D. Bari and P. Vetro, “ -Pairs and Common Fixed Points in Cone Metric Spaces,” Rendiconti del Circolo Matematico Palermo, Vol. 57, 2008, pp. 279-285.

  
comments powered by Disqus

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.